×

zbMATH — the first resource for mathematics

On domination and independent domination numbers of a graph. (English) Zbl 0416.05064

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C., Graphs and hypergraphs, (), 309 · Zbl 0483.05029
[2] Cockayne, E.; Hedetniemi, S., Towards a theory of domination in graphs, Networks fall, 247-261, (1977) · Zbl 0384.05051
[3] Harary, F., Graph theory, (1969), Addison-Wesley Reading, MA · Zbl 0797.05064
[4] Hamada, T.; Yoshimura, I., Traversability and connectivity of the middle graph of a graph, Discrete math., 14, 247-255, (1976) · Zbl 0319.05122
[5] Hedetniemi, S.; Mitchell, S., Independent domination in trees, Proc. eighth S.E. conf. on combinatorics, graph theory, and computing, (1977), Baton Rouge, LA · Zbl 0433.05023
[6] Ore, O., Theory of graphs, (), 206
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.